MAUDE Adverse Event Report: ELLEX MEDICAL PTY LTD INTEGRE PROSCAN GREEN; OPHTHALMIC LASER

ELLEX MEDICAL PTY LTD INTEGRE PROSCAN GREEN; OPHTHALMIC LASER
Model Number LP6G
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Retinal Tear (2050)
Date of Event 04/28/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, there was an alleged unexpected power increase reported from a hospital in (b)(6) during prp treatment while using an integre proscan green unit, causing a retinal tear/break in a patient eye.This report is made by ellex without prejudice and does not imply any admission of liability for the incident or its consequences.
 
Additional Manufacturer Narrative
As soon as ellex was made aware of the event, the device performance was verified (b)(6) (b)(6) 2025), showing the equipment output power was in calibration with the set values on the user interface with nothing indicating that the equipment itself was in error.The device performance was verified as normal.Further investigation into device logs showed that no errors had been logged by the system and recorded that a change in power setting of 1500mw had occurred at the time of the recorded incident.There is a potential that the user may have unintentionally altered the power settings while making a non-power related adjustment on the system and missed noticing the power displayed on the user interface or understanding the audible tone during power change before firing.The user later performed retinopexy on this patient and another patient, with no consequences.Ellex has reviewed the labeling, risk controls and consider them adequate as the ifu warns the user to 'always select the lowest power and duration settings required to perform a procedure and to confirm the settign are correct before proceeding with the firing.' the device emits an audible beep confirming the change in value of the power, also indicated on the labeling.

Brand Name
INTEGRE PROSCAN GREEN
Common Device Name
OPHTHALMIC LASER
Manufacturer (Section D)
ELLEX MEDICAL PTY LTD
3-4 second avenue
mawson lakes, 5095
AS  5095
Manufacturer (Section G)
ELLEX MEDICAL PTY LTD
3-4 second avenue
mawson lakes, 5095
AS   5095
MDR Report Key21981994
Report Number3002806902-2025-00001
Device Sequence Number8553000
Product Code HQF
UDI-Device Identifier09342395000243
UDI-Public(01)09342395000243(11)170316
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K142398
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Remedial Action Patient Monitoring,Notification
Type of Report Initial
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberLP6G
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/17/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale